Global asymptotic stability of a higher order difference equation
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 439-445
Printed September 1, 2007
Alaa E. Hamza and R. Khalaf-Allah
Cairo University, Helwan University
Abstract : The aim of this work is to investigate the global stability, periodic nature, oscillation and the boundedness of solutions of the difference equation \[x_{n+1}=\frac{Ax_{n-1}}{B+Cx_{n-2l}x_{n-2k}},\qquad n=0,1,2,\ldots,\] where $A,B,C$ are nonnegative real numbers and $l,k$ are nonnegative integers, $l\leq k$.
Keywords : difference equation, periodic solution, globally asymptotically stable
MSC numbers : 39A11
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd